# SDR COEA2021031201919

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 30,029 hours, 37,992 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Resistor
- Part number: E420361
- Part serial: 701E
- Condition: Failed
- Location: Lt Elevator Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7584, ENROUTE RAP-FSD AIR TURNBACK/DISCREPANCY: AFTER TAKEOFF, WHILE IN ICING CONDITIONS, THE RUDDER AND LEFT ELEVATOR HORN HEAT FAULTED. THE CREW FOLLOWED THE QRH AND RETURNED THE AIRCRAFT TO RAP. NO EMERGENCY WAS DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE LH ELEVATOR HORN. OPS CHECKS GOOD.
